# SDR DHL2002747008

- Difficulty date: December 10, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

1)  ENGINE NO.1 DETECTOR CIRCUIT GROUND LIGHT ON CIRCUIT BREAKER PANEL P6-3 ILLUMINATED INTERMITTENTLY. FIRE DETECTION TESTED OK.2)  FOUND WIRE 458-20 PULLED OUT OF TERMINAL CONNECTOR. INSTALLED NEW TERMINAL CONNECTOR. OPS CHECKED SERVICEABLE.
